# SDR NWAA093835519

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 72,219 hours, 29,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R2 SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED THE POWER SUPPLY AT DOOR R2.  OPERATIONAL CHECK GOOD.
